# SDR AALA20021772

- Difficulty date: December 5, 2002
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN DAMAGED LEFT SIDE, FS 1380.  INSTALLED DOUBLER PER SRM 53-01-00 AND AARD 53-30-02.  (M)
